# SDR ASAA2019060329552

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,439 hours, 12,900 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 21C1321
- Condition: Intermittent
- Location: Right Mlg Wheel
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK FUEL LOW PRESSURE LIGHT ILLUMINATED AND REMAINED ON. CENTER TANK FUEL QUANTITY 1.24. RAN QRH CHECKLIST. GROUNDED - YES. REMOVED AND REPLACED CENTER RIGHT FUEL BOOST PUMP PRESSURE SWITCH REF B737-800 AMM 28-42-11. ACCOMPLISHED OPS TEST REF AMM TASK 28-42-11-700-801, NO LEAKS NOTED, OPS TEST GOOD AIRCRAFT RETURNED TO USUAL CONDITION.
